Wage cyclicality under different regimes of industrial relations

Journal article
(Original article)


Publication Details

Author(s): Gartner H, Schnabel C, Schank T
Journal: Industrial relations
Publisher: Wiley-Blackwell: No OnlineOpen
Publication year: 2013
Volume: 52
Journal issue: 2
Pages range: 516-540
ISSN: 0019-8676
eISSN: 1468-232X


FAU Authors / FAU Editors

Gartner, Hermann PD Dr.
Lehrstuhl für Volkswirtschaftslehre
Schnabel, Claus Prof. Dr.
Lehrstuhl für Volkswirtschaftslehre, insbesondere Arbeitsmarkt- und Regionalpolitik


How to cite

APA:
Gartner, H., Schnabel, C., & Schank, T. (2013). Wage cyclicality under different regimes of industrial relations. Industrial relations, 52(2), 516-540.

MLA:
Gartner, Hermann, Claus Schnabel, and Thorsten Schank. "Wage cyclicality under different regimes of industrial relations." Industrial relations 52.2 (2013): 516-540.

BibTeX: 

Last updated on 2018-19-04 at 02:34